MathSciNet Relay Station
MathSciNet bibliographic data
MR2730575 (2012c:11252) 11S37 (11S15 22E50)
Gross, Benedict H.; Reeder, Mark Arithmetic invariants of discrete Langlands parameters. Duke Math. J. 154 (2010), no. 3, 431–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement